MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90-38
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was possible water damage on printed circuit board.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol b10009704 as a result of warning letter cms#: 617147.Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.Visual inspection observed that the device was received in damaged condition.Two of the light-emitting diode's on the printed circuit board are broken off, a corner of the front cover is broken and the plug end of the line cord prong is broken.During functional testing, the reported problem could not be duplicated.The damaged line cord powered the device on but failed the safety/electrical test with the hypot tester.The device was filled with water and fitted with temperature check.It then functioned as intended except for the two light-emitting diode's which are damaged.The root cause of the reported issue was found to be the customer damaged the device.No actions were taken.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15639630
Report Number3012307300-2022-25408
Device Sequence Number6436300
Product Code LGZ
UDI-Device Identifier50695085002404
UDI-Public50695085002404
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-90-38
Device Catalogue NumberHL-90-38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown